Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate & spontaneous hypertension

Posted by Elizabeth on March 9, 1999, at 23:23:23

In reply to Parnate & spontaneous hypertension, posted by Annie on March 6, 1999, at 15:51:41

I had spontaneous hypertension (240/120 I think - it was a while ago) on Parnate as well, but it went away afterwards. (With a rechallenge of the drug, the hypertension came back, and again it went away shortly after it started.) I didn't have to discontinue the drug for it to go away - it was in brief episodes similar to a tyramine reaction.

Now I'm taking a lower dose of Parnate (no antihypertensives) and doing fine (though I had to add another med because the lower dose of Parnate wasn't working very well.)

I don't know what to say about whether it will be permanent. Have you been to see a cardiologist about it (maybe in consultation with your psychiatrist)? It's a pretty weird thing to have happen, and I wonder whether it might be from something other than the Parnate.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3436